# SDR ASAA2017100822147

- Difficulty date: October 8, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 37,920 hours, 11,516 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED DURING MASTER CAUTION RECALL.  CONTROL CABIN ZONE TEMP LIGHT EXTINGUISHED WHEN MASTER CAUTION SYSTEM RESET.  ACFT GROUNDED. PERFORMED THE PACK ZONE TEMPERATURE CONTROL BITE TEST IAW AMM 21-61-00-806-002. NO FAULTS FOUND.
